Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 4, Pages 669-676
http://dx.doi.org/10.1155/S0161171290000928

On a pulsatile flow of a two-phase viscous fluid in a tube of elliptic cross-section

1Department of Mathematics, Jadavpur University, Calcutta 700032, India
2Department of Mathematics, Taki Government College, 24 - Parganas, West Bengal, India
3Department of Mathematics, University of Central Florida, Orlando, Florida 32816, USA

Received 2 December 1988; Revised 2 May 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. K. Ghosh, A. R. Khan, and L. Debnath, “On a pulsatile flow of a two-phase viscous fluid in a tube of elliptic cross-section,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 4, pp. 669-676, 1990. https://doi.org/10.1155/S0161171290000928.